# SDR AUS20021294

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3233 · Landing Gear Actuator
- Part: Plunger
- Part number: 2379828
- Condition: Sticking
- Location: Landing Gear Act
- Component: Landing Gear Act, Westernhyd, 99101363
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ACTUATOR DOWN MICROSWITCH PLUNGER STUCK.
